# SDR UALA2011080804161

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 44,544 hours, 17,636 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653122
- Part serial: 263
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2R WINDOW HEAT ISSUE. FO'S SLIDING WINDOW REMOVED FROM ACFT AND SLIDING WINDOW PANEL REMOVED FROM FRAME. REPLACED FO'S SLIDING WINDOW PANEL AND INSTALLED SLIDING WINDOW PER MM. COMPLETED INSTALLATION PER MM STEP 5A TO COMPLETION.
